COLDAY PLUS Tablets

900.00

Composition : Levocetrizine 2.5 mg + Phenylepherine 10mg + PCM 32mgMG + Caffeine 30mg

Compare
Category:

Description

  • Non-Sedating powerful cold relief formula
  • Reduces nasal discharge and sneezing

Additional information

MRP

160 .00 Per 10 Tab

Packing

20×10 – ( Blister )

Composition

Composition : Paracetamol 325 mg + Phenylepherine HCI 5mg + Caffeine 30mg +Diphenhydramide HCI 2.5 mg

Dose

As directed by the Physician.

Reviews

There are no reviews yet.

Be the first to review “COLDAY PLUS Tablets”

Your email address will not be published.